# SDR SIMA20131114003

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 27,827 hours, 20,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT NEAR PAX DOOR WILL NOT STAY IN CHARGING BRACKET.  REPLACED FLASHLIGHT AND MOUNTING BRACKET ASSEMBLY IAW AMM 25-61-02.  OPS TEST GOOD.
